The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 63 NO.3 / (1989))
Anti-Periodic Solutions of Some Nonlinear Evolution Equations
Alain Haraux,
Pages. 479-505
Abstract
Contents 0. Introduction 1. A class of first order differential systems in $\mathrm R^\mathrm N$ 2. Some non monotone parabolic evolution equations 3. A class of second order differential systems in $\mathrm R^\mathrm N$ 4. A non linear wave equation
Key words
Mathmatical Subject Classification